# SDR SWAA2012060404593

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 78,227 hours, 69,509 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645268A
- Part serial: NS0105
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B GROUND NR 4 SPOILER ATTACH LUG BROKEN.  REMOVED AND REPLACED NR 4 SPOILER PER M/M.
